# SDR 8862

- Difficulty date: January 15, 2006
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N234DK
- Make and model: Beech 400A
- Aircraft serial: RK182
- Aircraft time: 2,194 hours, 1,620 cycles
- Engine: Pwa JT15D5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50107201
- Part serial: JUN971086
- Condition: Misoverhauled
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

LT MAIN TIRE DISINTEGRATED ON T/O ROLL. AFTER REMOVING WHEEL ASSY, DISCOVERED WHEEL HALVES O-RING EXPOSED BY VALUE STEM. UPON INVESTIGATION DISCOVERED WHEEL WAS NOT OVERHAULED IAW A/C BRAKING SYSTEMS COMPONENT MM.  INBOARD WHEEL HALF WAS NOT REMARKED IAW TEMPORARY REVISION NO. 32-6 TO COMPONENT MM MAIN WHEEL ASSY 5010720. UPON INVESTIGATION DISCOVERED THAT THE OTHER MAIN WHEEL INBOARD WHEEL WAS NOT REMARKED EITHER. THE SPARE WHEEL WHICH WAS OVERHAULED BY THE SAME REPAIR STATION WAS NOT MARKED EITHER.
